×

Found 13,218 Documents (Results 1–100)

100
MathJax

Dynamics of coupled Van der Pol oscillators. (English. Russian original) Zbl 07538693

J. Math. Sci., New York 262, No. 6, 817-824 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 53-60 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Global algebraic Poincaré-Bendixson annulus for the van der Pol system. (English. Russian original) Zbl 07537743

Differ. Equ. 58, No. 3, 285-295 (2022); translation from Differ. Uravn. 58, No. 3, 291-300 (2022).
MSC:  34C05 34B30
PDF BibTeX XML Cite
Full Text: DOI

Exact WKB analysis of the hypergeometric differential equation with a simple pole. (English) Zbl 07533050

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 181-203 (2022).
MSC:  34M60 33C05
PDF BibTeX XML Cite
Full Text: DOI

Voros coefficients and the topological recursion for the hypergeometric differential equation of type \((1,1,3)\). (English) Zbl 07533049

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 163-180 (2022).
MSC:  34M60 33C15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software